Posted by: help | 2008/09/15

Bleeding help!

Hi, I had my period Monday last week. I' m on triphasil so its always just about 2 days long and my period ended on Wednesday evening. Then on Friday night my boyfriend and I had sex (it was a bit rough) and there was a lot of blood on the bed after we were finished. I did not feel any pain or discomfort, but the bleeding has continued and still has not stopped and it is Monday already. I' m quite worried, and am going to make an appointment with my gynae, but there is a waiting period of about 2 months! Has anyone experienced anything like this before? Can it be normal?? please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be some tearing from the sex or it could be a breakthrough bleed. Either way, it does not sound serious. Wait and see what your doctor says.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: X | 2008/09/15

Hi It' s happened to me before too. i was also on Thriphasil but had my period for 5-7 days and the moment it was clear for a day i attempted having sex and i would then bleed for 2-3 days longer and more than my period. Maybe try changing your pill. I did i went over to Nordette and the problem stopped. I also stopped having sex for 2 days after my period stopped and i am sure it is all out an over. I think sometimes the period is not completely over and having sex agrivate it. Sounds silly i know but i think it' s more hormonal i mean i am fine now after all that without seeing a doctor

Reply to X

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.